| Catalog Number |
121701050 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Metal Related Pathology (4530); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: e3 initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient was implanted with left pinnacle mom hip system due to degenerative arthritis in the hips.Patient experienced pain, got worse when sitting but is not as severe as on the right hip.Elevated chromium and cobalt level in the blood.Erythrocyte sedimentation rate is also high.Extensive partial tearing left hamstring tendon.Doi: (b)(6) 2008, dor: unk, left hip.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 concomitant, h4.Corrected: d4 (expiration date, primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "litigation records received.Patient was implanted with left pinnacle mom hip system due to degenerative arthritis in the hips.Patient experienced pain, got worse when sitting but is not as severe as on the right hip.Elevated chromium and cobalt level in the blood.Erythrocyte sedimentation rate is also high.Extensive partial tearing left hamstring tendon.Doi: (b)(6) 2008.Dor: unk.Left hip.Product description: pinnacle 100 acet cup 50mm.Product code: 121701050.Lot no: b68f91000.Quantity of manufactured: (b)(4).Date of manufacturing: 03-dec-2007.Expiry date: 30-nov-2017.A manufacturing record evaluation was performed for the finished device product description: pinnacle 100 acet cup 50mm, product code: 121701050, lot number: b68f91000 and no non-conformances / manufacturing irregularities was identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 03-dec-2007.3) any anomalies or deviations identified in dhr: none.4) expiry date: 30-nov-2017.Device history batch: null.Device history review: a manufacturing record evaluation was performed for the finished device product description: pinnacle 100 acet cup 50mm, product code: 121701050, lot number: b68f91000 and no non-conformances / manufacturing irregularities was identified.Added: d10 concomitant.